Advertisement

Acta Mathematica Scientia

, Volume 39, Issue 1, pp 46–56 | Cite as

Convergence Rates to Nonlinear Diffusive Waves for Solutions to Nonlinear Hyperbolic System

  • Shifeng Geng (耿世锋)Email author
  • Yanjuan Tang (唐炎娟)
Article

Abstract

This article is involved with the asymptotic behavior of solutions for nonlinear hyperbolic system with external friction. The global existence of classical solutions is proven, and Lp convergence rates are obtained. Compared with the results obtained by Hsiao and Liu, better convergence rates are obtained in this article.

Key words

convergence rates nonlinear diffusion waves nonlinear hyperbolic system external friction 

2010 MR Subject Classification

35L45 35L60 35L65 76R50 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Cao W, Huang F, Li T, et al. Global entropy solutions to an inhomogeneous isentropic compressible Euler system. Acta Math Sci, 2016, 36B: 1215–1224MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Geng S, Zhang L. L p-convergence rates to nonlinear diffusion waves for quasilinear equations with nonlinear damping. Z Angew Math Phys, 2015, 66: 31–50MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    He C, Huang F, Yong Y. Stability of planar diffusion wave for nonlinear evolution equation. Science China Mathematics, 2012, 55: 337–352MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Hsiao L, Liu T. Convergence to nonlinear diffusion waves for solutions of a system of hyperbolic conservation laws with damping. Comm Math Phys, 1992, 143: 599–605MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Hsiao L, Liu T. Nonlinear diffusion phenomena of nonlinear hyperbolic system. Chin Ann Math, Ser B, 1993, 14: 465–480zbMATHGoogle Scholar
  6. [6]
    Ma H, Mei M. Best asymptotic profile for linear damped p-system with boundary effect. J Differential Equations, 2010, 249: 446–484MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Marcati P, Mei M, Rubino B. Optimal convergence rates to diffusion waves for solutions of the hyperbolic conservation laws with damping. J Math Fluid Mech, 2005, 7: S224–S240MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Marcati P, Nishihara K. The L p - L q estimates of solutions to one-dimensional damped wave equations and their application to the compressible flow through porous media. J Differential Equations, 2003, 191: 445–469MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Matsumura A. Global existence and asymptotics of the solutions of the second-order quasilinear hyperbolic equations with the first-order dissipation. Publ RIMS, Kyoto Univ, 1977, 13: 349–379MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Mei M. Nonlinear diffusion waves for hyperbolic p-system with nonlinear damping. J Differential Equations, 2009, 247: 1275–1296MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    Mei M. Best asymptotic profile for hyperbolic p-system with damping. SIAM J Math Anal, 2010, 42: 1–23MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    Nishida T. Nonlinear hyperbolic equations and related topics in fluid dynamics. Publications Mathématique D’ orsay 78–02, Départment de Mathématique, Université de Paris-Sud, 1978zbMATHGoogle Scholar
  13. [13]
    Nishihara K. Convergence rates to nonlinear diffusion waves for solutions of system of hyperbolic conservation laws with damping. J Differential Equations, 1996, 131: 171–188MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    Nishihara K. Asymptotic behavior of solutions of quasilinear hyperbolic equations with linear damping. J Differential Equations, 1997, 137: 384–396MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    Nishihara K, Wang W, Yang T. L p-convergence rate to nonlinear diffusion waves for p-system with damping. J Differential Equations, 2000, 161: 191–218MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Zhao H. Convergence to strong nonlinear diffusion waves for solutions of p-system with damping. J Differential Equations, 2001, 174: 200–236MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    Zhu C, Jiang M. Lp-decay rates to nonlinear diffusion waves for p-system with nonlinear damping. Sci Chin, Ser A, 2006, 49: 721–739CrossRefzbMATHGoogle Scholar

Copyright information

© Wuhan Institutes of Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  • Shifeng Geng (耿世锋)
    • 1
    Email author
  • Yanjuan Tang (唐炎娟)
    • 1
  1. 1.School of Mathematics and Computational ScienceXiangtan UniversityXiangtanChina

Personalised recommendations